# SDR SWAA2022111463091

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-807 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY, BS 727-807, LBL 21.  REMOVED CORROSION AND FOUND TO BE OUT LIMITS.   REMAINING MAT 0.027 MAT LOSS 0.013 IAW SRM 53-00=53-1A-2, FIG 103 DETAIL (C)  FABRICATED,  LOCATED, AND DRILLED THE FLOOR TO SIDEWALL SUPPORT BS 727-847 AND SPLICE BETWEEN BS 727E-747 LBL21 WL 160 IAW SRM 51-40-05-0G-0, SRM 53-00-53-2R-6, & DWG 146A7502 REV.  APPLY CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND AMM 51-21-72-370-8. ASSEMBLED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02; SRM 51-40-10-2R-0 AND DWG 146A7502.
